| taille du texte : S-M-L |
| impression | intranet

Two-dimensional nonlinear models for heterogeneous plates

type de publication      article dans une revue internationale avec comité de lecture
date de publication 2009
auteur(s) Pruchnicki Erick
journal (abréviation) Comptes Rendus Mécanique (Compt Rendus Mec)
volume (numéro) 337 (5)
pages 297 – 302
résumé We consider a formal asymptotic study of plates with periodically rapidly varying heterogeneities. The asymptotic analysis is performed when both the period of change of the material properties and the thickness of the plate are of the same orders of magnitude. We consider a plate made of Ciarlet–Geymonat type materials (P.G. Ciarlet and G. Geymonat (1982)). Depending on the order of magnitude of the applied loads, we obtain a nonlinear membrane model and a nonlinear membrane inextensional-bending model as announced in E. Pruchnicki (2006). Our approach is based on a sequence of recursive minimization problems.
mots clés Asymptotic expansions; Plates; Nonlinear elasticity; Variational methods; Homogenization
lien lien  
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).